Advertisement

Journal of Mathematical Sciences

, Volume 244, Issue 5, pp 840–841 | Cite as

On the Law of the Iterated Logarithm Without Assumptions About the Existence of Moments

  • V. V. PetrovEmail author
Article
  • 4 Downloads

Sufficient conditions are found for the applicability of the generalized law of the iterated logarithm for sums of random variables without conditions of independence and existence of moments.

References

  1. 1.
    A. Kolmogoroff, “¨Uber das Gesetz des iterierten Logarithmus,” Math. Ann., 101, 126–135 (1929).Google Scholar
  2. 3.
    V. V. Petrov, Limit Theorems of Probability Theory, Oxford Univ. Press, New York (1995).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2020

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations